# SDR UPS09554672

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING, NR 9 SLAT T/E HAS 2 DENTS OUT OF LIMITS DUE TO PROXIMITY 19.9  INCH FROM OTBD END, 6.4 INCH FROM T/E, 1.8 INCH DIA (MARKED GROUP 3).  REMOVED SURFACE FINISH, FABRICATED AND BONDED 1 DOUBLER IAW SRM 57-43-02 REPAIR NR 1 FIG 201 PAGE 201/SRM 51-70-10 REPAIR NR 2 PAGE 203 'E' FIG 201.
